| Catalog Number |
5407120950C |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 device investigation type has not yet been determined.1 device was not available for evaluation.Evaluation findings (results/components): 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.1 device: no findings available / part/component/sub-assembly term not applicable.Product disposition: 1 device: scrapped by customer.1 device: product disposition is not yet determined.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 2 events for the failure: detachment of device or device component.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.